Normal view MARC view ISBD view

Annals of Institute of Statistical Mathematics: Vol. 54 (1-2), 2002 [Bound Journal]

by Hirano, K. (Ed).
Type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: Boston Kluwer Academic Publishers 2002ISBN: 00203157.Subject(s): Mathematical -Statistics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned HIR (Browse shelf) Available J07263

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.